# SDR ASAA2018091026126

- Difficulty date: September 10, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,992 hours, 8,807 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TASKCARD 78273000, FOUND LONG TIME FAULT ON NR 2 ENGINE. MSG 75-20832. "THE T3 SIGNAL IS OUT OF RANGE.". GROUNDED - YES. CHECKED AND RELEASED PER TASKCARD 78273000, LONG TIME FAULT 450 FLIGHT HOURS. REMOVED AND REPLACED THE J10 HARNESS REF AMM 73-21-06/401. PERFORMED FADEC SYS TEST, ALL CKS GOOD REF AMM 73-21-00-700-802-F00. ETOPS GROUND VERIFICATION OPS GOOD. THIS CLEARS PLT.
